# SDR R61A2019103091170

- Difficulty date: October 9, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427003
- Condition: Cracked
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CFII INTERNAL STRUCTURE FR59 STGR10L, STRINGER SPLICE FOUND CRACKED. REPLACED STRINGER SPLICE AT FR59 STGR10L IAW SRM 51-43-03 & 51-43-04. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
